Dizziness In The Eyes And Head?
I want to ask….why? After the operation, I removed the pen on my left leg.. 3 days after the surgery… I had a headache and my eyes hurt like they wanted to pop their eyeballs… when I sat down, the pain was very intense… but when I lay down the pain is less…hope for the solution..thank you
Hello Muhammadsafei. From your complaint, it is possible that the headache you are experiencing could be caused by pain in your leg, which has just been removed from the pen on your leg, which causes pain and turns into a headache. Pain in the head can also cause pain in the surrounding organs such as the eyes. But this is only a possibility. Headaches accompanied by pain in the eyes can be caused by:
Cluster Headaches. Is a headache accompanied by pain behind the eyes, forehead and temples. This headache is characterized by a headache accompanied by watery eyes. Migraine. or headaches. Not infrequently also followed by pain in the eyeball area accompanied by feelings of nausea and vomiting. It also hurts when you see the light. Glaucoma or a sudden increase in eye pressure. This causes pain in the eyes and head. Glaucoma can be caused by various things, including increased blood pressure or blood pressure that is too high. To determine whether glaucoma or not, the eye pressure must be measured. Hypertension or high blood pressure which can cause headaches. Because there are many factors that can cause it, you should consult a doctor directly. The doctor will check you such as blood pressure and others. If necessary, other supporting examinations such as blood tests and others are carried out. If the pain subsides with rest, it is hoped that you will rest when the pain strikes. Things you can do to reduce the pain include:
take a break when it hurts. Do not be forced to do activities because it can harm you. reduce the consumption of foods with high salt intake, get enough rest with at least 8 hours of sleep a day manage stress if you are in pain You can temporarily take painkillers such as paracetamol and ibuprofen diligently to check your health with the doctor Hopefully Helpful
dr. Eni Yulvia S